Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

CENTRE SYMMETRY SETS OF FAMILIES OF PLANE CURVES

Full text
Author(s):
Giblin, Peter ; Reeve, Graham
Total Authors: 2
Document type: Journal article
Source: DEMONSTRATIO MATHEMATICA; v. 48, n. 2, SI, p. 167-192, JUN 2015.
Web of Science Citations: 2
Abstract

We study centre symmetry sets and equidistants for a 1-parameter family of plane curves where, for a special member of the family, there exist two inflexions with parallel tangents. Some results can be obtained by reducing a generating family to normal forms, but others require direct calculation from the generating family. (AU)

FAPESP's process: 12/05326-9 - The Minkowski symmetry set and skeletal structures
Grantee:Graham Mark Reeve
Support type: Scholarships in Brazil - Post-Doctorate